# SDR 2002FA0000554

- Difficulty date: April 9, 2002
- Submitted: April 30, 2002
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KSD35P0723105
- Part serial: E4435A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MFG ECOMMENDED PRESSURE TEST.  DOM: FEB 1985
